JAMP  Vol.1 No.5 , November 2013
A Note on a Kinetic Model for Rod-Like Particle Suspensions
Author(s) Xiaolong Li*
ABSTRACT

A system, coupled by an incompressible Navier-Stokes and a Fokker-Planck equation, is investigated. The global weak solution with small initial data is obtained.


Cite this paper
Li, X. (2013) A Note on a Kinetic Model for Rod-Like Particle Suspensions. Journal of Applied Mathematics and Physics, 1, 8-11. doi: 10.4236/jamp.2013.15002.
References
[1]   M. Doi and S. F. Edwards, “The Theory of Polymer Dynamics,” Oxford University Press, Oxford, 1986.

[2]   F. Otto and A. E. Tzavaras, “Continuity of Velocity Gradient in Suspensions of Rod-Like Molecules,” Communications in Mathematical Physics, Vol. 277, No. 3, 2008, pp. 729-758. http://dx.doi.org/10.1007/s00220-007-0373-5

[3]   C. Helzel, F. Otto and A. E. Tzavaras, “A Kinetic Model for the Sedimentation of Rod-Like Particles,” 2011.

[4]   X. Q. Chen, X. L. Li and J.-G. Liu, “Existence and Uniqueness of Global Weak Solution to a Kinetic Model for the Sedimentation of Rod-Like Particles,” Communications in Mathematical Sciences, 2013.

[5]   P. Constantin, “Nonlinear Fokker-Planck Navier-Stokes Systems,” Communications in Mathematical Sciences, Vol. 3, No. 4, 2005, pp. 531-544. http://dx.doi.org/10.4310/CMS.2005.v3.n4.a4

[6]   P. L. Lions and N. Masmoudi, “Global Solutions of Weak Solutions to Some Micro-Macro Models,” Comptes Rendus Mathematique, Vol. 345, No. 1, 2007, pp. 15-20. http://dx.doi.org/10.1016/j.crma.2007.05.011

[7]   Y. Z. Sun and Z. F. Zhang, “Global Well-Posedness for the 2D Micro-Macro Models in the Bounded Domain,” Communications in Mathematical Physics, Vol. 303, No. 2, 2011, pp. 361-383. http://dx.doi.org/10.1007/s00220-010-1170-0

[8]   W. J. Barrett and E. Süli, “Existence and Equilibration of Global Weak Solutions to Kinetic Models for Dilute Polymers I: Finitely Extensible Nonlinear Bead-Spring Chains,” Mathematical Models and Methods in Applied Sciences, Vol. 21, No. 6, 2011, pp. 1211-1289. http://dx.doi.org/10.1142/S0218202511005313

[9]   M. Dreher and A. Jüngel, “Compact Families of Piecewise Constant Funcitons in L^p(0,T;B),” Nonlinear Analysis, Vol. 75, No. 6, 2012, pp. 3072-3077. http://dx.doi.org/10.1016/j.na.2011.12.004

 
 
Top